# SDR IPXA2025030910596

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 28,239 hours, 17,245 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Condition: Faulted
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* SLAT SYS#1 &SLAT SYS #2 FAULT FLAPS OPERATED NORMAL LANDED 0 SLATS 40 FLAPS INSTALLED NEW TORQUE LIMITER PER AMM 27-84-12/401. OPÂ€™S CHECKÂ€™S GOOD.
